RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 75, Issue 6, Pages 951–953 (Mi mz561)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief Communications

Continuity Criterion for Finite-Dimensional Representations of Locally Compact Groups

A. I. Shtern

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/mzm561

Full text: PDF file (213 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 75:6, 890–892

Bibliographic databases:

Received: 06.12.2002
Revised: 14.11.2003

Citation: A. I. Shtern, “Continuity Criterion for Finite-Dimensional Representations of Locally Compact Groups”, Mat. Zametki, 75:6 (2004), 951–953; Math. Notes, 75:6 (2004), 890–892

Citation in format AMSBIB
\Bibitem{Sht04}
\by A.~I.~Shtern
\paper Continuity Criterion for Finite-Dimensional Representations of Locally Compact Groups
\jour Mat. Zametki
\yr 2004
\vol 75
\issue 6
\pages 951--953
\mathnet{http://mi.mathnet.ru/mz561}
\crossref{https://doi.org/10.4213/mzm561}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2086622}
\zmath{https://zbmath.org/?q=an:1066.22004}
\elib{http://elibrary.ru/item.asp?id=6618299}
\transl
\jour Math. Notes
\yr 2004
\vol 75
\issue 6
\pages 890--892
\crossref{https://doi.org/10.1023/B:MATN.0000030999.85876.3c}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000222492400033}


Linking options:
  • http://mi.mathnet.ru/eng/mz561
  • https://doi.org/10.4213/mzm561
  • http://mi.mathnet.ru/eng/mz/v75/i6/p951

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Shtern, “Automatic continuity of pseudocharacters on semisimple Lie groups”, Math. Notes, 80:3 (2006), 435–441  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. A. I. Shtern, “Kazhdan–Milman problem for semisimple compact Lie groups”, Russian Math. Surveys, 62:1 (2007), 113–174  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. A. I. Shtern, “A version of van der Waerden's theorem and a proof of Mishchenko's conjecture on homomorphisms of locally compact groups”, Izv. Math., 72:1 (2008), 169–205  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:167
    Full text:68
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019